Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes burning in the abdomen and muscular pain in the ribs?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have burning pain in my abdomen and like muscliar pain under my right ribs that radiates to my ride side ribs and I feel lightheaded and when I exert myself workout I have burning in my chest
Posted Wed, 2 May 2012 in Abdominal Pain
Answered by Dr. Pragnesh Vachharajani 24 minutes later

Thanks for query.

The symptoms reported by you needs evaluation.

You are on medicines for acid peptic disease. But despite it you still have burning in chest and pain on right side. The following tests may be needed in this context:
1. Ultrasound examination of the abdomen to rule out ulcers in G.T. tract, if the ultrasound is normal.

Light headedness and burning in chest after exertion could be due fluctuations in blood pressure. Heart functions may need to be reviewed too.

I advice you to get the tests done under the guidance of your doctor or physician.

In mean time, please take light diet; do not sleep immediately after meals; regular exercise till the point you are comfortable; and take your medicines regularly.

I hope this answers your query,I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor